# SDR ASAA1149304

- Difficulty date: February 28, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIAL STIFFENER AT BS 1016 BL 0 IS CORRODED.  REMOVED CORRODED AREA FABRICATED REPAIR PARTS AND INSTALLED IAW BOEING DWG 65 28106.
